# SDR CALA2017071002178

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 60,870 hours, 25,039 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU LEFT FAULTS DURING EMERGENCY LIGHT TEST AT CIDS PANEL RESET EPSU CIDS SYSTEM PER TSM33-51-38. GROUND BIT TEST NORMAL REF AMM33-51-00. OPS CHECK OK
